# SDR 98ZZZX1562

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001246
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED RIGHT INBOARD AFT SEAT TRACK TO BE CORRODED.   REPLACED RIGHT AFT INBOARD SEAT TRACK IAW ASA E.O. 72-53-0036.  AIRCRAFT RETURNED TO SERVICE.
